Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 198, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 8, 2009, 6:18 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2009, 6:18 PM MDT (00:18 UTC)
- Expired
- Sep 8, 2009, 6:57 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Crowley County, CO, Kiowa County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 3031 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 090018
SVRPUB
COC025-061-090115-
/O.NEW.KPUB.SV.W.0198.090909T0018Z-090909T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
618 PM MDT TUE SEP 8 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 715 PM MDT...
* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 16 MILES NORTHWEST OF ARLINGTON...OR ABOUT 35
MILES NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3840 10310 3829 10323 3826 10353 3849 10369
3852 10365 3852 10334
TIME...MOT...LOC 0018Z 313DEG 9KT 3849 10353
$$4 follow-up statements
000
WWUS55 KPUB 090030
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
630 PM MDT TUE SEP 8 2009
COC025-061-090115-
/O.CON.KPUB.SV.W.0198.000000T0000Z-090909T0115Z/
CROWLEY CO-KIOWA CO-
630 PM MDT TUE SEP 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS CENTERED 14 MILES NORTHWEST OF ARLINGTON...OR
35 MILES NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT
10 MPH.
LOCATIONS IMPACTED INCLUDE...
ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3840 10310 3829 10323 3826 10353 3849 10369
3852 10365 3852 10334
TIME...MOT...LOC 0030Z 298DEG 9KT 3848 10351
$$000
WWUS55 KPUB 090038
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT TUE SEP 8 2009
COC025-061-090115-
/O.CON.KPUB.SV.W.0198.000000T0000Z-090909T0115Z/
CROWLEY CO-KIOWA CO-
638 PM MDT TUE SEP 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
AT 638 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS CENTERED 13 MILES NORTHWEST OF ARLINGTON...OR
34 MILES NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT
10 MPH.
LOCATIONS IMPACTED INCLUDE...
ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3840 10310 3829 10323 3826 10353 3849 10369
3852 10365 3852 10334
TIME...MOT...LOC 0038Z 298DEG 9KT 3847 10349
$$000
WWUS55 KPUB 090049
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT TUE SEP 8 2009
COC025-061-090115-
/O.CON.KPUB.SV.W.0198.000000T0000Z-090909T0115Z/
CROWLEY CO-KIOWA CO-
649 PM MDT TUE SEP 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS CENTERED 10 MILES NORTHWEST OF ARLINGTON...OR
33 MILES NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT
10 MPH.
LOCATIONS IMPACTED INCLUDE...
ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3840 10310 3829 10323 3826 10353 3849 10369
3852 10365 3852 10334
TIME...MOT...LOC 0049Z 298DEG 9KT 3845 10344
$$000
WWUS55 KPUB 090057
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
657 PM MDT TUE SEP 8 2009
COC025-061-090107-
/O.CAN.KPUB.SV.W.0198.000000T0000Z-090909T0115Z/
CROWLEY CO-KIOWA CO-
657 PM MDT TUE SEP 8 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3840 10310 3829 10323 3826 10353 3849 10369
3852 10365 3852 10334
TIME...MOT...LOC 0057Z 298DEG 9KT 3844 10342
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:53 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 8, 3:53 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 353 PM MDT TUE SEP 8 2009 .SHORT TERM... (TONIGHT AND WEDNESDAY) ...COOLER WITH PLENTY OF SHOWERS TOMORROW... CURRENTLY...SCATTERED TS DEVELOPING ACROSS THE REGION WITH BEST COVERAGE ATTM OVR THE HYR TRRN. ERN PLAINS REMAIN DRY AND LARGELY CLOUD FREE BUT THAT SHOULD CHANGE OVR THE NEXT SEVERAL HOURS. HIGHS AS OF 3 PM ARE IN THE LOW 90S ACROSS THE PLAINS. 70S NOW OBSERVED IN SRN WY...AND NRLY WINDS ASSOCIATED WITH APPROACHING FRONT ARE BEGINNING TO SHOW UP IN NRN CO...AS SHORTWAVE IMPULSE EVIDENT IN WV IMAGERY CROSSES THE WY/CO BORDER. LATEST MODEL RUNS CONTINUE TO SHOW MCS DEVELOPMENT OVR THE PALMER DVD THIS EVE IN ASSOCIATION WITH THE FRONT...SO WILL MAINTAIN HIGH CHANCE TO LIKELY POPS ACROSS NRN EL PASO AND PORTIONS OF THE I-25 CORRIDOR THRU THIS EVE. FRONT SHOULD MOVE THRU THE AREA AROUND MID EVE...AND NRLY WINDS COULD GET A BIT GUSTY PARTICULARLY OVR THE NRN I-25 CORRIDOR. PARAMETERS CONTINUE TO BE A BIT ON THE LOW SIDE FOR SVR...BUT SOME SMALL HAIL AND GUSTY WINDS WILL CONTINUE TO BE POSSIBLE WITH THE STRONGER CELLS. SOMETIME AFTER MIDNIGHT...WX WILL TRANSITION TO LESS TS BUT PLENTY OF SHWRS...CONTINUING THRU WED MORNING. WED...STILL SOME QUESTION AS TO EXTENT OF LOW CLOUDS...ALTHOUGH IT SEEMS LIKELY THAT IT WILL BE MOSTLY CLOUDY OVR MUCH OF SERN CO. SOUNDINGS CONTINUE TO INDICATE MORE OF A STRATUS EVENT WITH MVFR CIGS AT WORST...AND CURRENT OBS SEEM TO BACK THIS UP. SO WILL KEEP FOG OUT OF THE FORECAST ALTHOUGH SOME FG OR BR CAN NOT BE RULED OUT PARTICULARLY OVR NRN EL PASO COUNTY AND SOME OF THE ERN FOOTHILLS. SHEAR STILL ON THE WEAK SIDE TOMORROW AFTERNOON...20-25 KTS...BUT WITH PLENTY OF LLVL MOISTURE A STRONG STORM OR TWO COULD OCCUR IN THE LATE AFTERNOON...PARTICULARLY OVR THE SRN PLAINS ZONES WHERE INSOLATION MIGHT BE A LITTLE BETTER IN THE MORNING AND EARLY AFTERNOON. TEMPS OVERALL WILL BE A GOOD 10 DEGREES LOWER OR MORE TOMORROW WITH THE ABUNDANT MOISTURE AND CLOUD COVER. ROSE .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...COOLER AND WETTER DAYS AHEAD FOR SOUTHERN COLORADO...CONFIDENCE IN DETAILS OF WEEKEND FORECAST IS LOW... VERY CHALLENGING FORECAST FOR THE NEXT 7 DAYS. THERE IS PRETTY GOOD AGREEMENT THROUGH ABOUT FRIDAY...BUT THEN ALL BETS ARE OFF. WEDNESDAY NIGHT...THINGS START OUT WITH MOIST LOW LEVEL CONDITIONS FROM THE EASTERN SLOPES OF THE MOUNTAINS OUT ACROSS THE PLAINS. WILL LIKELY SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DURING THE EVENING HOURS...TRANSITIONING TO LOW CLOUDS..FOG AND ISOLATED LIGHT SHOWERS ACROSS THE PLAINS OVERNIGHT INTO EARLY THURSDAY. THURSDAY SHOULD BRING MORE ISOLATED TO SCATTERED PRECIPITATION WITH THE BEST COVERAGE OVER THE MOUNTAINS. THERE ARE INDICATIONS IN THE MODELS THAT IT MAY BE TOO STABLE ON THE PLAINS FOR MUCH THUNDERSTORM ACTIVITY ON THURSDAY...ALTHOUGH GUIDANCE TEMPERATURES INDICATE TEMPERATURES IN THE 80S WHICH SHOULD BE ENOUGH FOR CONVECTION. WILL HAVE TO WAIT AND SEE. FRIDAY COULD BE INTERESTING. RIGHT NOW...ALTHOUGH MODELS ARE DIFFERING ON THE DETAILS OF THE UPPER LEVEL FEATURES...THEY ARE IN PRETTY GOOD AGREEMENT ON THE RESULTS SEEN AT THE SURFACE. THEY ARE BRINGING A STRONG COLD FRONT THROUGH SOUTHEASTERN COLORADO DURING THE AFTERNOON AND EVENING HOURS...ACCOMPANIED BY SOME INTENSE CONVECTION INITIALLY...WITH PRECIPITATION LASTING INTO THE EVENING AND POSSIBLY EVEN OVERNIGHT IN SOME AREAS. FROM ABOUT SATURDAY ON THERE ARE BIG QUESTIONS. SATURDAY WILL PROBABLY STILL BE COOL AND MOIST FOLLOWING THE STRONG COLD FRONT FRIDAY EVENING...BUT SUNDAY THROUGH TUESDAY IS A BIG QUESTION MARK. ON SUNDAY...THE GFS40 IS ALREADY KICKING THE UPPER LOW UP INTO MONTANA WITH A RIDGE REBUILDING OVER COLORADO. THE ECMWF...ON THE OTHER HAND...HAS A BIG CLOSED LOW HOVERING OVER NORTHEAST COLORADO AND SOUTHWEST NEBRASKA THE ENTIRE PERIOD...LIKELY KEEPING COLORADO UNSEASONABLE COOL AND MOIST. DIFFERENCE IN THE FORECAST IS HUGE...SUMMER WEATHER OR FALL WEATHER. STAY TUNED. LW && .AVIATION... TS A BIT SLOW TO APPROACH THE TAF SITES THIS AFTERNOON...BUT AS A COLD FRONT CONTINUES TO MOVE TO THE S...THIS WILL MAINTAIN THE THREAT OF TS OVR THE PLAINS THROUGH THE EVENING HOURS. AS ATMOSPHERE STABILIZES WILL SEE MORE IN THE WAY OF SHWRS LATER TONIGHT AS THE FRONT CONTINUES TO MOVE S AND E OF THE AREA. HAVE LEFT VIS RESTRICTIONS OUT OF THE TAFS...WITH ONLY MVFR STRATUS CURRENTLY EXPECTED FOR THE ERN TAF SITES WED MORNING...BUT AS MENTIONED IN THE GENERAL DISCUSSION...CAN NOT RULE OUT SOME PATCHY MORNING FG ESPECIALLY OVR THE HYR TRRN AND PALMR DVD. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 44/50
Hazardous weather outlook, Sep 8, 6:55 AM MDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 655 AM MDT TUE SEP 8 2009 COZ058>089-093>099-091300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 655 AM MDT TUE SEP 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS BY EARLY AFTERNOON...THEN SPREAD EASTWARD DURING THE AFTERNOON AND EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THE PLAINS ASSOCIATED WITH A FRONTAL PASSAGE THAT WILL OCCUR DURING THE EVENING HOURS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...WIND GUSTS TO 50 MPH...AND HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE REGION EACH DAY. THE PRIMARY METEOROLOGICAL THREATS FROM THESE STORMS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50 MPH...LOCALLY HEAVY RAIN AND HAIL UP TO 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTER WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS.
In the hours before
Special weather statement, Sep 8, 4:26 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 426 PM MDT TUE SEP 8 2009 COZ081-085-082300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 426 PM MDT TUE SEP 8 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...COLORADO SPRINGS. AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTRAL COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SOUTH CENTRAL COLORADO SPRINGS. PETERSON AFB. SECURITY. SCHRIEVER AFB. FOUNTAIN. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 8, 5:36 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 536 PM MDT TUE SEP 8 2009 COZ085-086-089-090000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 536 PM MDT TUE SEP 8 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO NORTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO NORTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF PUEBLO DEPOT...OR 27 MILES NORTHEAST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN EL PASO COUNTY...NORTHWESTERN CROWLEY COUNTY AND NORTHEASTERN PUEBLO COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 8, 5:37 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 537 PM MDT TUE SEP 8 2009 COZ085-090000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- 537 PM MDT TUE SEP 8 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO. AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF TRUCKTON...OR 30 MILES SOUTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... TRUCKTON AND RURAL AREAS OF SOUTHEAST EL PASO COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 8, 5:51 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 551 PM MDT TUE SEP 8 2009 COZ084-085-090015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 551 PM MDT TUE SEP 8 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RUSH...OR 36 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... RUSH. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 8, 5:59 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 559 PM MDT TUE SEP 8 2009 COZ089-095-090030- CROWLEY COUNTY-WESTERN KIOWA COUNTY- 559 PM MDT TUE SEP 8 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WILD HORSE POINT...OR 35 MILES NORTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME WEST CENTRAL KIOWA COUNTY AND NORTHEASTERN CROWLEY COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.